English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Validity domain of the Benney equation including the Marangoni effect for closed and open flows

MPS-Authors
/persons/resource/persons185001

Thiele,  U.
Max Planck Institute for the Physics of Complex Systems, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Scheid, B., Ruyer-Quil, C., Thiele, U., Kabov, O. A., Legros, J. C., & Colinet, P. (2005). Validity domain of the Benney equation including the Marangoni effect for closed and open flows. Journal of Fluid Mechanics, 527, 303-335.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0029-A0B6-C
Abstract
There is no abstract available